# SDR IPXA2015021085777

- Difficulty date: February 2, 2015
- Submitted: February 11, 2015
- Operation: Air carrier
- Aircraft: N270UP
- Make and model: Doug MD-11F
- Aircraft serial: 48576
- Aircraft time: 51,836 hours, 13,532 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: AEA0181169
- Condition: Punctured
- Location: Main Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 3C, MAIN CABIN FLOOR PANEL 261KF PUNCTURED. FABRICATED REPLACEMENT FLOOR PANEL IAW EO 5320-27386C, 5320-38342B AND DWG AEA0181.
